Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2012

On Some New Inequalities of Hadamard Type for h convex Functions

MUHAMET EMİN ÖZDEMİR, AHMET OCAK AKDEMİR, ERHAN SET, Çetin Yıldız

FRONTIERS OF FUNDAMENTAL AND COMPUTATIONAL PHYSICS Cilt 1470 · ss. 35–38 · 01.07.2012

Atıf için künye

ÖZDEMİR, M. E., AKDEMİR, A. O., SET, E., & Yıldız, Ç. (2012). On Some New Inequalities of Hadamard Type for h convex Functions. FRONTIERS OF FUNDAMENTAL AND COMPUTATIONAL PHYSICS, 1470, 35–38.

BibTeX
@article{ozdemir2012-146731,
  author = {ÖZDEMİR, MUHAMET EMİN and AKDEMİR, AHMET OCAK and SET, ERHAN and Yıldız, Çetin},
  title = {On Some New Inequalities of Hadamard Type for h convex Functions},
  journal = {FRONTIERS OF FUNDAMENTAL AND COMPUTATIONAL PHYSICS},
  year = {2012},
  volume = {1470},
  pages = {35--38},
  issn = {0094-243X},
  url = {https://akademik.atauni.edu.tr/yayinlar/146731-on-some-new-inequalities-of-hadamard-type-for-h-convex-functions}
}